# SDR CALA9900232

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT AFT WEB PLATE LIGHTENING HOLE BETWEEN NR 6 AND NR 7 BEAMS OF MAIN CABIN DOOR.  THE AREA WAS REPAIRED IAW SRM 51-30-1, 51-30-2, AND 51-30-4.
